Alert archive / Alabama / River Flood Warnings in 2016

River Flood Warning 28, NWS Birmingham, AL

March 12, 20164 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Mar 12, 2016, 7:46 PM CST for 4 counties in Alabama. It took effect at Mar 13, 2016, 4:20 AM CDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2016, 7:46 PM CST (01:46 UTC)
In effect from
Mar 13, 2016, 4:20 AM CDT
Expired
Mar 15, 2016, 7:45 AM CDT
In force
51 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 146 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Demopolis Lock and Dam (DLDA1). The gauge peaked at 80.02 ft at Mar 13, 2016, 8:00 AM CDT.

actionminormoderate70758003/1303/1403/1503/16
Action stage
68 ft
Minor stage
68 ft
Moderate stage
77 ft
Major stage
92 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

512 
WGUS44 KBMX 130146
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
746 PM CST SAT MAR 12 2016

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Tombigbee River at Gainesville Lock and Dam affecting Greene...
  Hale...Marengo and Sumter Counties.
  Tombigbee River At Demopolis Lock and Dam affecting Greene...
  Hale...Marengo and Sumter Counties.

A combination of rainfall locally and upstream in Mississippi...as
well as water level management along the Tombigbee River...is
resulting in rising water levels and minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-119-131346-
/O.NEW.KBMX.FL.W.0027.160313T0146Z-160314T1500Z/
/GNSA1.1.ER.160313T0115Z.160313T1100Z.160314T0300Z.NO/
746 PM CST SAT MAR 12 2016

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Tombigbee River at Gainesville Lock and Dam.
* until Monday morning...or until the Warning is cancelled.
* At  7:30 PM Saturday The stage Was 101.1 feet. 
* Flood stage is 101.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 101.8 feet by 
  tomorrow morning . The river will fall below flood stage tomorrow 
  late evening .
* Impact...At 101.0 feet...Flooding of low lying agricultural and 
  wooded lands in the area occurs. 

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-131346-
/O.NEW.KBMX.FL.W.0028.160313T0920Z-160315T1211Z/
/DLDA1.1.ER.160313T0920Z.160313T2300Z.160315T0011Z.NO/
746 PM CST SAT MAR 12 2016

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Tombigbee River at Demopolis Lock and Dam.
* from late tonight to Tuesday morning...or until the Warning is 
  cancelled.
* At  7:15 PM Saturday The stage Was 66.6 feet. 
* Flood stage is 68.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage by early tomorrow  and continue 
  to rise to near 69.0 feet by tomorrow evening . The river will fall
  below flood stage by Monday evening.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and 
  cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
5 follow-up statements
006 
WGUS84 KBMX 131328
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 AM CDT SUN MAR 13 2016


...The flood warning is cancelled for the Tombigbee River At 
Gainesville Lock and Dam and for Bevill Lock and Dam...
...The flood warning continues for the Tombigbee River At Demopolis Lock
and Dam...

Recent rain over the Tombigbee Basin produced rises at several locations...The
Gainesville Lock and Dam, the Bevill Lock and Dam and the Demopolis Lock and
Dam...With the current weather system lifting out, flood warnings have been
cancelled for Bevill Lock and Dam and Gainsville Lock and Dam...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-140128-
/O.EXT.KBMX.FL.W.0024.000000T0000Z-160314T0510Z/
/AVLA1.1.ER.160311T1550Z.160312T1100Z.160313T1710Z.NO/
828 AM CDT SUN MAR 13 2016

The FLood Warning is Cancelled for
  The Tombigbee River At Bevill Lock and Dam.
* At  7:00 AM Sunday the stage was 121.0 feet. 
* Flood stage is 122.0 feet. 
* Minor flooding is forecast.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-131358-
/O.CAN.KBMX.FL.W.0027.000000T0000Z-160314T1500Z/
/GNSA1.1.ER.160313T0115Z.160313T0230Z.160313T0706Z.NO/
828 AM CDT SUN MAR 13 2016

The Flood Warning is cancelled for
  The Tombigbee River At Gainesville Lock and Dam.
* At  7:30 AM Sunday the stage was 99.9 feet. 
* Flood stage is 101.0 feet. 
* Fell below flood stage at  1:06 AM Sunday.
* Forecast...The river will continue to fall to 95.4 feet by tomorrow
  morning .
* Impact...At 101.0 feet...Flooding of low lying agricultural and 
  wooded lands in the area occurs. 

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-140128-
/O.EXT.KBMX.FL.W.0028.000000T0000Z-160315T0742Z/
/DLDA1.1.ER.160313T0824Z.160314T0000Z.160314T1942Z.NO/
828 AM CDT SUN MAR 13 2016

The FLood Warning continues for
  The Tombigbee River At Demopolis Lock and Dam.
* until late Monday night...or until the warning is cancelled.
* At  7:15 AM Sunday the stage was 68.6 feet. 
* Flood stage is 68.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 69.1 feet by this
  evening. The river will fall below flood stage tomorrow early 
  afternoon .
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and 
  cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
963 
WGUS84 KBMX 140127
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 PM CDT SUN MAR 13 2016


...The Flood Warning continues for the Tombigbee River at Demopolis 
Lock and Dam...

Rainfall Thursday through Saturday of this past week has resulted in
rises along the Tombigbee River. A crest is projected
overnight...followed by a gradual fall to below minor flood stage by
Tuesday morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-119-141327-
/O.EXT.KBMX.FL.W.0028.000000T0000Z-160316T0000Z/
/DLDA1.1.ER.160313T0824Z.160314T0030Z.160315T1200Z.NO/
827 PM CDT SUN MAR 13 2016

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Tombigbee River at Demopolis Lock and Dam.
* until Tuesday evening...or until the warning is cancelled.
* At  8:15 PM Sunday the stage was 69.3 feet. 
* Flood stage is 68.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest overnight and then fall below
flood stage by Tuesday morning.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs
and cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
501 
WGUS84 KBMX 141255
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 AM CDT MON MAR 14 2016


...The flood warning continues for the Tombigbee River At Demopolis 
Lock and Dam...

.The Tombigbee River has crested at Demopolis Lock and Dam and is
now beginning to fall...and this trend will continue the next few
days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-119-150055-
/O.EXT.KBMX.FL.W.0028.000000T0000Z-160316T0300Z/
/DLDA1.1.ER.160313T0824Z.160314T0030Z.160315T1500Z.NO/
755 AM CDT MON MAR 14 2016

...Flood Warning extended until Tuesday evening...
The FLood Warning continues for
  The Tombigbee River At Demopolis Lock and Dam.
* until Tuesday evening...or until the warning is cancelled.
* At 7:15 AM Monday the stage was 69.1 feet. 
* Flood stage is 68 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Tuesday morning .
* Impact...At 68 feet...Flooding of lowlands in the area occurs and 
  cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
442 
WGUS84 KBMX 150045
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT MON MAR 14 2016


...The flood warning continues for the Tombigbee River at Demopolis 
Lock and Dam...

Rainfall Thursday through Saturday of last week has resulted in
minor flooding along the Tombigbee River. While minor flooding is
occurring...a steady fall continues and the river point should exit
below minor flood by early Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-119-151245-
/O.EXT.KBMX.FL.W.0028.000000T0000Z-160315T2230Z/
/DLDA1.1.ER.160313T0824Z.160314T0030Z.160315T1030Z.NO/
745 PM CDT MON MAR 14 2016

The FLood Warning continues for
  The Tombigbee River at Demopolis Lock and Dam.
* until Tuesday afternoon...or until the warning is cancelled.
* At  7:15 PM Monday the stage was 68.4 feet. 
* Flood stage is 68.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow .
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and 
  cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
838 
WGUS84 KBMX 151245
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 AM CDT TUE MAR 15 2016


...The flood warning is cancelled for the Tombigbee River At 
Demopolis Lock and Dam...

.Levels have fallen below flood stage at the Demopolis Lock and
Dam...and the Flood Warning is no longer in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the last statement issued for this event.

&&

ALC063-065-091-119-151315-
/O.CAN.KBMX.FL.W.0028.000000T0000Z-160315T2230Z/
/DLDA1.1.ER.160313T0824Z.160314T0030Z.160315T0745Z.NO/
745 AM CDT TUE MAR 15 2016

The Flood Warning is cancelled for
  The Tombigbee River at the Demopolis Lock and Dam.
* At 7:15 AM Tuesday the stage was 67.7 feet. 
* Flood stage is 68 feet. 
* Fell below flood stage at 2:45 AM Tuesday.
* Forecast...The river will continue to fall slowly the next few
  days.
* Impact...At 68 feet...Flooding of lowlands in the area occurs
  and cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 6:14 PM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 12, 6:14 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CST SAT MAR 12 2016

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

WIDESPREAD SHOWERS CONTINUE ACROSS MUCH OF CENTRAL ALABAMA THIS
AFTERNOON WITH PLENTIFUL MOISTURE STREAMING NORTHWARD FROM THE
GULF OF MEXICO. RAINFALL RATES HAVE REMAINED QUITE LOW DUE TO THE
STRATIFORM NATURE OF THE PRECIPITATION AND LACK OF A PRONOUNCED
LOW LEVEL LIFTING MECHANISM. LAPSE RATES ARE WEAK ALOFT WHICH HAS
ALSO PREVENTED ANY ROBUST CONVECTIVE DEVELOPMENT. WE'VE GONE AHEAD
AND CANCELLED THE FLASH FLOOD WATCH FOR OUR FAR WESTERN AND
SOUTHWESTERN COUNTIES DUE TO THE THREAT GREATLY DIMINISHING. WE'LL
SEE OCCASIONAL SHOWERS/SPRINKLES ACROSS THE WESTERN TWO-THIRDS OF
CENTRAL ALABAMA THROUGH MUCH OF THE EVENING HOURS. COVERAGE WILL
GRADUALLY DIMINISH FROM SOUTH TO NORTH THROUGH THE MORNING HOURS
ON SUNDAY AS THE STUBBORN UPPER LOW FINALLY EJECTS NORTHEASTWARD
TOWARD MEMPHIS AND WEAKENS TO AN OPEN WAVE.

WE WON'T SEE MUCH OF A BREAK IN THE ACTION, HOWEVER AS ANOTHER
QUICK HITTING UPPER LOW PUSHES EASTWARD INTO THE ARKLAMISS BY
SUNDAY AFTERNOON. THIS SYSTEM WILL BE QUITE POTENT IN TERMS OF
UPPER LEVEL DYNAMICS AND 0-6KM SHEAR. HOWEVER, GUIDANCE TRENDS
CONTINUE TO INDICATE THE MOST FAVORABLE LOCATIONS FOR SEVERE
STORMS ACROSS SOUTHERN ARKANSAS, NORTHERN LOUISIANA, AND WESTERN
MISSISSIPPI. THERE WILL BE SOME MARGINAL AMOUNTS OF INSTABILITY
STILL REMAINING DURING THE OVERNIGHT HOURS ACROSS OUR NORTHWEST
COUNTIES, WHICH COULD LEAD TO THE DEVELOPMENT OF SOME STRONG
STORMS. WE'LL STILL CONTINUE TO MONITOR THE LATEST GUIDANCE TRENDS
BUT WITH THE BEST DYNAMICS REMAINING OFF TO OUR NORTH AND WEST
HAVE CONTINUED TO LEAVE ANY MENTION OF SEVERE OUT OF THE HWO.

WE'LL REALLY BEGIN TO HEAT UP IN THE WAKE OF THAT SYSTEM BY MONDAY
AND TUESDAY OF NEXT WEEK. SOUTHWESTERLY FLOW AT THE SURFACE AND
WARM AIR ADVECTION WILL PRODUCE WELL ABOVE NORMAL TEMPERATURES IN
THE 80S. IN FACT...A FEW UPPER 80S MAY NOT BE OUT OF THE QUESTION
ACROSS FAR SOUTHERN COUNTIES AND A FEW RECORDS MAY BE BROKEN
ESPECIALLY ON TUESDAY AFTERNOON. A WEAK COLD FRONT IS EXPECTED TO
PUSH INTO THE SOUTHEAST BY WEDNESDAY MORNING AND STALL OUT WITH
UPPER SUPPORT WELL OFF TO THE NORTH. LONG-TERM GUIDANCE IS FINALLY
COMING INTO BETTER AGREEMENT WITH WHERE THE FRONT WILL BE STALLING
OUT AND REGARDING RAINFALL CHANCES AHEAD OF THE FRONT WEDNESDAY
AFTERNOON THROUGH THE DAY ON THURSDAY. WIDESPREAD SHOWERS AND
STORMS COULD NOW BE IN THE CARDS DURING THIS TIMEFRAME WITH GOOD
UPPER LEVEL SUPPORT AND PLENTIFUL LOW-LEVEL MOISTURE. FOR
NOW...HAVE TRENDED UPWARD IN POPS TO THE CHANCE CATEGORY ON
THURSDAY WITH PLENTY OF TIME TO INCREASE FURTHER.

LONG-RANGE GUIDANCE THEN DIVERGES GREATLY BY NEXT WEEKEND WITH THE
GFS WANTING TO DEVELOP A LARGE COOL LONGWAVE TROUGH ACROSS THE
EASTERN CONUS. THE ECMWF SHOWS A CONTINUED PROGRESSIVE PATTERN
WITH THE SAME OLD SOUTHWESTERLY FLOW ALOFT WE'VE BEEN ACCUSTOMED
TO OVER THE LAST SEVERAL MONTHS. BASED ON PERSISTENCE, THIS
CERTAINLY SEEMS TO BE THE MORE BELIEVABLE SOLUTION. WE'LL SEE IF A
COMPROMISE SOLUTION COMES TO FRUITION OVER THE NEXT FEW DAYS.

56/GDG

&&

.AVIATION...
00Z TAF DISCUSSION.

GIVEN THE HISTORY OF THE ONGOING WEATHER SYSTEM AND ASSOCIATED AIR
MASS...I HAVE TAKEN THE TAFS BACK TO A MORE OPTIMISTIC DIRECTION
WITH THE 00Z FORECAST. IT SEEMS THAT EVEN WHEN IT RAINS...CEILINGS
AND VISIBILITY TEND TO STAY IN THE VFR CATEGORY (UNLESS IT THE
RAIN COMES DOWN REALLY HARD...AND EVEN THEN THE RESTRICTION IS
VERY TEMPORARY). JUDGING FROM RADAR LOOPS JUST BEFORE 00Z...IT
LOOKS AS THOUGH THERE WILL BE ONE MORE PERIOD/BAND OF RAIN THAT
WILL MOVE THROUGH CENTRAL ALABAMA DURING THE EVENING AND OVERNIGHT
HOURS. THE HEAVIER RAIN WILL APPARENTLY STAY BACK TO OUR WEST...SO
OUR RAIN WILL BE OF LIGHT TO MODERATE VARIETY. ASIDE FROM THE
RAIN...COMPUTER MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE
DEVELOPMENT OF AT LEAST MVFR LEVEL CLOUDS OVERNIGHT. FINALLY...IT
SURE DOES LOOK LIKE SOME DRYING WILL FINALLY START TO WORK BACK
INTO THE AREA FROM THE SOUTHWEST THROUGH THE DAY TOMORROW. ONCE
THE IFR/MVFR OVERCAST LIFTS AND DISSIPATES...CONDITIONS SHOULD BE
FINE FOR THE REMAINDER OF THE FORECAST PERIOD.

/61/

&&

.FIRE WEATHER...

RAIN CHANCES CONTINUE TO REMAIN HIGH TONIGHT THROUGH THE DAY ON
SUNDAY. RAIN CHANCES WILL CONTINUE ACROSS THE NORTH MONDAY AS
ANOTHER SYSTEM PUSHES NORTHEAST ACROSS NORTH ALABAMA. NO CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 12, 2:55 PM CST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CST SAT MAR 12 2016

ALZ011>015-017>050-131530-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
255 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR RIVER FLOODING IS LIKELY ALONG THE SUCARNOOCHEE RIVER AND
PORTIONS OF THE TOMBIGBEE RIVER TODAY DUE TO HEAVY RAINFALL OVER THE
PAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MINOR FLOODING MAY CONTINUE ALONG THE SUCARNOOCHEE AND PORTIONS
OF THE TOMBIGBEE RIVER THROUGH AT LEAST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TODAY SOUTHWEST.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 7:46 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter37 hr
Mar 12, 10:10 PM CSTDense Fog AdvisoryBMXAutauga, Bibb, Chilton, Dallas, Fayette, Greene and 13 more9 hr

Nearby

River Flood Warnings in Alabama, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.